# SDR SCNA01030

- Difficulty date: April 18, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- Aircraft time: 48,030 hours, 28,110 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Unit
- Part number: 65178234
- Part serial: 9142
- Condition: Failed
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM LAS THE A-SYSTEM HYDRAULICS FAILED.  REMOVED AND REPLACED THE AILERON HYDRAULIC SYSTEM MODULAR UNIT.
